Journal of Differential Geometry

$G$-total curvature of immersed manifolds

Bang-yen Chen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 371-391.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431160

Digital Object Identifier
doi:10.4310/jdg/1214431160

Mathematical Reviews number (MathSciNet)
MR0358636

Zentralblatt MATH identifier
0274.53060

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Chen, Bang-yen. $G$-total curvature of immersed manifolds. J. Differential Geom. 7 (1972), no. 3-4, 371--391. doi:10.4310/jdg/1214431160. https://projecteuclid.org/euclid.jdg/1214431160


Export citation